Posted by: Chantel | 2009-10-08

Diet pills

Hi your help will be much epreciated! Ive been from dr to dr. To cardio lgist, with nothing to show but a rbbb despyte atypical angina and sensitivity to temperature change, shock reactions to anxiety meds. I think i might have a kind of disfunction with constriction /dilation of veins due to longterm use of diet pills containing htp and also used it with anti depressants, not knowing dangers! Have stoped taking them months ago when all this started. also resent shock reactions to my cardicor 2.5. Do you have any idea if testing for this is posible and what i should ask my disbleiving dr? Do you have any idea what else it could be? Realy hope you can help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Chantel
I don't think there is any specific testing one can do for this, but you may have a disorder of the autonomous nervous system. See to see if any of these fit your symptoms?
Also have your calcium and Parathyroid hormone levels tested.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.